Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 1, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 10, 2020, 7:06 PM CST for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 7:06 PM CST (01:06 UTC)
- Expired
- Jan 10, 2020, 7:30 PM CST
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 171 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 5:34 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.1
The text
As transmitted.
988
WFUS54 KSHV 110106
TORSHV
OKC089-TXC387-110130-
/O.NEW.KSHV.TO.W.0001.200111T0106Z-200111T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
706 PM CST Fri Jan 10 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central McCurtain County in southeastern Oklahoma...
Northwestern Red River County in northeastern Texas...
* Until 730 PM CST.
* At 706 PM CST, a severe thunderstorm capable of producing a tornado
was located near Manchester, or 17 miles southeast of Hugo, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
west central McCurtain and northwestern Red River Counties,
including the following locations... Redland, Kanawha, Farmers
Hill, Garvin, Millerton, Valliant, Kiomatia, Slim and Woodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3388 9531 3387 9530 3388 9528 3391 9528
3391 9527 3389 9527 3389 9525 3393 9525
3396 9523 3394 9516 3407 9516 3413 9511
3394 9489 3377 9528
TIME...MOT...LOC 0106Z 228DEG 36KT 3388 9524
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
331 follow-up statement
039
WWUS54 KSHV 110122
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
722 PM CST Fri Jan 10 2020
TXC387-110132-
/O.CAN.KSHV.TO.W.0001.000000T0000Z-200111T0130Z/
Red River TX-
722 PM CST Fri Jan 10 2020
...THE TORNADO WARNING FOR NORTHWESTERN RED RIVER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Oklahoma...and northeastern Texas.
LAT...LON 3394 9489 3388 9506 3390 9506 3391 9508
3388 9508 3390 9510 3392 9508 3390 9512
3391 9513 3393 9512 3394 9516 3407 9516
3413 9511
TIME...MOT...LOC 0122Z 228DEG 36KT 3399 9509
$$
OKC089-110130-
/O.CON.KSHV.TO.W.0001.000000T0000Z-200111T0130Z/
McCurtain OK-
722 PM CST Fri Jan 10 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR WEST
CENTRAL MCCURTAIN COUNTY...
At 722 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Raymond Gary State Park, or 23 miles east
of Hugo, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Valliant, Millerton, Garvin, Slim and Farmers Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3394 9489 3388 9506 3390 9506 3391 9508
3388 9508 3390 9510 3392 9508 3390 9512
3391 9513 3393 9512 3394 9516 3407 9516
3413 9511
TIME...MOT...LOC 0122Z 228DEG 36KT 3399 9509
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 5:37 PM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Jan 10, 5:37 PM CST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
537 PM CST Fri Jan 10 2020
.AVIATION...
A frontal boundary bringing strong convection will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots to become southwest to west
overnight behind the cold front. Expect stronger winds in and
around convection. Showers and thunderstorms to diminish after
11/12Z with MVFR ceilings lingering through much of the day across
most TAF sites. Otherwise, northwest winds to increase to near 20
knots with higher gusts on Saturday. /05/
&&
.PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/
SHORT TERM.../Tonight through Saturday Night/
..Significant Severe Weather Outbreak Expected Tonight...
Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.
By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.
Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.
/19/
LONG TERM.../Sunday through Thursday Night/
Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 55 30 58 / 100 30 0 0
MLU 62 63 31 58 / 100 60 0 10
DEQ 45 45 25 53 / 100 40 0 0
TXK 49 49 27 54 / 100 30 0 0
ELD 56 57 28 56 / 100 50 0 0
TYR 42 45 31 57 / 100 10 0 0
GGG 47 47 30 58 / 100 10 0 0
LFK 53 53 32 60 / 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
059>061-070>073.
Flash Flood Watch through late tonight for ARZ050-051-059>061.
LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.
Flash Flood Watch through late tonight for OKZ077.
TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch through late tonight for TXZ096.
&&
05/12/19Hazardous weather outlook, Jan 10, 11:29 AM CST, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1129 AM CST Fri Jan 10 2020 ARZ050-051-059>061-OKZ077-TXZ096-111730- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region north of the I 30 corridor. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and localized flash flooding. These threats will diminish prior to sunrise Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will be possible Wednesday ahead of another cold front. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed late this afternoon through tonight across the region. ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126- 136>138-149>153-165>167-111730- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and locally heavy rainfall, especially with the mail line of storms that will move through tonight. The severe weather threat will diminish from west to east across the region late tonight and early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will return the region Monday through Wednesday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed this afternoon and tonight. 12
In the hours before
Special weather statement, Jan 10, 4:05 PM CST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
405 PM CST Fri Jan 10 2020
TXZ110>112-125-126-137-138-102245-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Camp TX-Marion TX-Morris TX-
405 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARION...SOUTHWESTERN CASS...
NORTHWESTERN HARRISON...EASTERN UPSHUR...SOUTHERN MORRIS...
SOUTHEASTERN CAMP AND CENTRAL GREGG COUNTIES UNTIL 445 PM CST...
At 405 PM CST, Doppler radar was tracking a strong thunderstorm over
Longview, moving northeast at 50 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Longview, White Oak, Gladewater, Hallsville, Daingerfield, Jefferson,
Hughes Springs, Lone Star, Ore City, Clarksville City, East Mountain,
Cason, Lodi, Harleton, Berea, Diana, Jenkins, Cedar Springs, Fairview
and Lakeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3299 9483 3298 9482 3305 9482 3313 9480
3290 9422 3237 9463 3251 9494
TIME...MOT...LOC 2205Z 203DEG 42KT 3254 9480
BTSpecial weather statement, Jan 10, 4:40 PM CST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
440 PM CST Fri Jan 10 2020
ARZ070-TXZ097-111-112-126-102330-
Miller AR-Cass TX-Bowie TX-Marion TX-Morris TX-
440 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER...NORTH
CENTRAL MARION...CASS...BOWIE AND SOUTHEASTERN MORRIS COUNTIES UNTIL
530 PM CST...
At 440 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hughes Springs to near Berea. Movement was
northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Texarkana, Atlanta, Wake Village, New Boston, Nash, Hooks,
Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star, Queen
City, Redwater, Maud, Red Lick, Fouke, Bivins, Lodi, Ravanna and
Genoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3362 9455 3357 9440 3356 9440 3354 9438
3354 9436 3355 9435 3335 9378 3274 9431
3296 9473
TIME...MOT...LOC 2240Z 207DEG 51KT 3295 9461 3286 9442
BTSpecial weather statement, Jan 10, 5:02 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
502 PM CST Fri Jan 10 2020
TXZ096-108-109-102345-
Red River TX-Franklin TX-Titus TX-
502 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHWESTERN TITUS AND
RED RIVER COUNTIES UNTIL 545 PM CST...
At 502 PM CST, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, or 7 miles south of Hagansport, moving north at 65 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Clarksville, Hagansport, Mount Vernon, Bogata, Bagwell, Manchester,
Purley, Detroit, Winfield, Talco, Annona, Miller's Cove, Hopewell,
Harts Bluff, Negley, Monticello, Cuthand, Woodland, English and
Kanawha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
3389 9525 3394 9525 3372 9480 3304 9512
3300 9531
TIME...MOT...LOC 2302Z 197DEG 58KT 3324 9523
BTSpecial weather statement, Jan 10, 5:34 PM CST, 1 hour 32 minutes before
Special Weather Statement National Weather Service Shreveport LA 534 PM CST Fri Jan 10 2020 ARZ050-051-059-060-070-TXZ097-110015- Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX- 534 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER... NORTHWESTERN HEMPSTEAD...NORTHWESTERN MILLER...SOUTHEASTERN SEVIER... SOUTHEASTERN HOWARD AND EAST CENTRAL BOWIE COUNTIES UNTIL 615 PM CST... At 534 PM CST, Doppler radar was tracking a strong thunderstorm near Red Lick, or 8 miles south of Ashdown, moving northeast at 45 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Texarkana, Wake Village, Ashdown, Nashville, Mineral Springs, Nash, Red Lick, Wilton, Tollette, Ogden, Ben Lomond, Mandeville, Saratoga, Richmond, Leary, Oak Grove, Ozan, McNab, Bright Star and Silver Ridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 200 AM CST for southwestern Arkansas...and northeastern Texas. LAT...LON 3340 9404 3356 9437 3406 9410 3389 9360 TIME...MOT...LOC 2334Z 210DEG 40KT 3355 9414 BT
Special weather statement, Jan 10, 6:07 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
607 PM CST Fri Jan 10 2020
OKZ077-TXZ096-110100-
McCurtain OK-Red River TX-
607 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCURTAIN AND
NORTHWESTERN RED RIVER COUNTIES UNTIL 700 PM CST...
At 607 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Manchester, or 15 miles northwest of Clarksville,
moving northeast at 50 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Bagwell, Manchester, Wright City, Valliant, Detroit, Millerton,
Farmers Hill, Rufe, Woodland, Redland, Silver City, Kanawha,
Kiomatia, Slim and Ringold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CST for southeastern
Oklahoma...and northeastern Texas.
LAT...LON 3417 9486 3362 9516 3369 9531 3388 9531
3388 9528 3391 9528 3389 9526 3389 9525
3393 9525 3396 9523 3394 9516 3423 9515
3424 9515 3425 9505
TIME...MOT...LOC 0007Z 205DEG 45KT 3377 9525
BTSpecial weather statement, Jan 10, 6:44 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
644 PM CST Fri Jan 10 2020
ARZ050-OKZ077-110115-
Sevier AR-McCurtain OK-
644 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEVIER AND EAST
CENTRAL MCCURTAIN COUNTIES UNTIL 715 PM CST...
At 644 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles east of Broken Bow, or 12 miles west of De Queen, moving
northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eagletown, Plunketville, West Line and Cerrogordo.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Oklahoma.
LAT...LON 3451 9446 3419 9447 3419 9435 3393 9450
3402 9472
TIME...MOT...LOC 0044Z 202DEG 51KT 3405 9455
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:07 PM CST | Special Weather Statement | SHV | Red River | 53 min |
| Jan 10, 6:58 PM CST | Severe Thunderstorm Warning | SHV | Red River | 47 min |
| Jan 10, 8:32 PM CST | Flash Flood Warning | SHV | Franklin, Red River, Titus | 3 hr |
| Jan 10, 9:09 PM CST | Special Weather Statement | SHV | Wood | 36 min |
| Jan 10, 10:03 PM CST | Special Weather Statement | SHV | Bowie | 57 min |
| Jan 10, 10:08 PM CST | Special Weather Statement | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 67 min |
| Jan 10, 10:13 PM CST | Flash Flood Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Smith and 3 more | 3 hr |
| Jan 10, 10:26 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Red River | 3 hr |
| Jan 10, 10:49 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 56 min |
| Jan 10, 11:28 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur | 62 min |
| Jan 10, 11:53 PM CST | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 19 min |
| Jan 10, 11:57 PM CST | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Nacogdoches, Panola and 2 more | 63 min |
| Jan 11, 12:06 AM CST | Tornado Warning | SHV | Harrison, Marion | 24 min |
| Jan 11, 12:09 AM CST | Tornado Warning | SHV | Panola, Rusk | 36 min |
| Jan 11, 12:21 AM CST | Tornado Warning | SHV | Harrison, Panola | 24 min |
| Jan 11, 12:34 AM CST | Tornado Warning | SHV | Harrison, Marion | 41 min |
| Jan 11, 12:38 AM CST | Tornado Warning | SHV | Nacogdoches, San Augustine, Shelby | 37 min |
| Jan 11, 1:00 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby | 45 min |
| Jan 11, 1:39 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 66 min |
| Jan 11, 4:27 AM CST | Lake Wind Advisory | SHV | Angelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more | 12 hr |
| Jan 11, 9:11 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 3 days |
| Jan 11, 9:39 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| Jan 10, 6:44 PM CST | Special Weather Statement | SHV | McCurtain | 31 min |
| Jan 10, 7:49 PM CST | Tornado Warning | SHV | McCurtain | 25 min |
Nearby
Tornado Warnings in Texas, 2020Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.